diabetes-icon
Throat pain from 5 days
I am a thyroid patient since last 3 years and regularly taking medicine thyronorm 50 mcg. Since last 4 - 5 days feeling pain in thyroid and problems in swallowing food and liquid
59 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Is there any recent enlargement ? Get your thyroid profile and USG done. Swallowing problems and throat pain could be due to other problems like pharyngitis as well.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.